Alert archive / Texas / Wind Advisories in 2017
Wind Advisory 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 17, 2017, 3:17 PM CST for 46 counties in Texas. It took effect at Nov 18, 2017, 7:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2017, 3:17 PM CST (21:17 UTC)
- In effect from
- Nov 18, 2017, 7:00 AM CST
- Expired
- Nov 18, 2017, 5:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101 WWUS74 KFWD 172117 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 317 PM CST Fri Nov 17 2017 ...Wind Advisory in effect for most of North and Central Texas on Saturday... .A strong cold front will pass through the region during the day on Saturday. The winds behind the front will be from the north at 20 to 30 mph with gusts of 35 to 40 mph. TXZ091>095-100>107-115>123-129>135-141>146-156>161-180530- /O.NEW.KFWD.WI.Y.0016.171118T1300Z-171118T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, and Groesbeck 317 PM CST Fri Nov 17 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM CST SATURDAY... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from 7 AM to 3 PM CST Saturday. * TIMING...Saturday morning through mid afternoon. * WINDS...Breezy southwest winds ahead of the front will increase from the north behind the front to 20 to 30 mph with gusts up to 40 mph. * IMPACTS...Lightweight and loose objects that are not secured may easily be displaced. High profile vehicles may experience difficultly traveling on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ JLDunn
4 follow-up statements
174 WWUS74 KFWD 180605 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1205 AM CST Sat Nov 18 2017 TXZ091>095-100>107-115>123-129>135-141>146-156>161-181500- /O.CON.KFWD.WI.Y.0016.171118T1300Z-171118T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, and Groesbeck 1205 AM CST Sat Nov 18 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... * TIMING...Saturday morning through mid afternoon. * WINDS...Breezy southwest winds ahead of the front will increase from the north behind the front to 20 to 30 mph with gusts up to 40 mph. * IMPACTS...Lightweight and loose objects that are not secured may easily be displaced. High profile vehicles may experience difficultly traveling on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
147 WWUS74 KFWD 180926 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 326 AM CST Sat Nov 18 2017 ...Wind Advisory In Effect For All of North and Central Texas Today... .A strong cold front will move quickly through North Texas later this morning, then through Central Texas by midday and after. North-northwest winds behind the front are expected to be 20 to 30 mph with gusts up to 40 mph at times possible, especially across the northern and western parts of the region. TXZ147-148-162-174-175-181730- /O.EXB.KFWD.WI.Y.0016.171118T1700Z-171118T2300Z/ Freestone-Anderson-Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 326 AM CST Sat Nov 18 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from 11 AM this morning to 5 PM CST this afternoon. * TIMING...Late morning through the end of the afternoon. * WINDS...North-northwest 20 to 30 mph with gusts up to, or in excess of 35 mph at times in wake of a strong cold front. * IMPACTS...Lightweight and loose objects that are not secured may easily be displaced. High profile vehicles will likely experience difficultly traveling on east to west oriented roads and highways due to dangerous cross winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ091>095-100>107-115>123-129>135-141>146-156>161-181730- /O.EXT.KFWD.WI.Y.0016.171118T1300Z-171118T2300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, and Groesbeck 326 AM CST Sat Nov 18 2017 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... * TIMING...This morning through the end of the afternoon. * WINDS...North-northwest 25 to 30 mph with gusts up to, or in excess of 40 mph at times in wake of a strong cold front * IMPACTS...Lightweight and loose objects that are not secured may easily be displaced. High profile vehicles will likely experience difficultly traveling on east west oriented roads and highways due to dangerous cross winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
992 WWUS74 KFWD 181719 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1119 AM CST Sat Nov 18 2017 ...Wind Advisory In Effect For All of North and Central Texas Today... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-182300- /O.CON.KFWD.WI.Y.0016.000000T0000Z-171118T2300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1119 AM CST Sat Nov 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...Through the afternoon hours. * WINDS...North-northwest 20 to 30 mph with gusts up to, or in excess of 40 mph at times behind a strong cold front. * IMPACTS...Lightweight and loose objects that are not secured may easily be displaced. High profile vehicles will likely experience difficulty traveling on east west oriented roads and highways due to dangerous cross winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
040 WWUS74 KFWD 182303 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 503 PM CST Sat Nov 18 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190015- /O.EXP.KFWD.WI.Y.0016.000000T0000Z-171118T2300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 503 PM CST Sat Nov 18 2017 ...WIND ADVISORY HAS EXPIRED... Wind gusts to 35 mph will continue through 6pm then will diminish to 5 to 10 mph after midnight. $$ Dunn
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 17, 12:38 PM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 17, 12:38 PM CST, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1238 PM CST Fri Nov 17 2017 .AVIATION... /18Z TAFs/ A jet streak emerging from the Rockies has induced lee troughing, veering the low-level winds across Texas. Dry advection at 850mb thinned the cloud layer this morning, hastening its erosion. This has lowered the lingering inversion that will keep the boundary layer moisture capped this afternoon, but it will be sufficiently mixed to preclude any ceilings. Some of the momentum near the top of the boundary layer (30-40kts) will reach the surface, with occasional gusts approaching or exceeding 30kts. The surface layer is unlikely to decouple tonight as a cold front approaches. A dryline will remain well west, but the winds will significantly veer in advance of the frontal passage. Strong southwesterly winds of 40-50kts may fall below FL020, which could require LLWS. The westerly component should keep a stratus surge east of the Metroplex, but Waco will likely see a prolonged period of MVFR ceilings that will continue through the frontal passage. The front will arrive in the Metroplex mid-morning Saturday, reaching Waco before midday. Postfrontal winds may reach AWW criteria. Initially, the wind direction will favor 31L/R, but the direction will steadily veer Saturday afternoon, reducing the crosswind component on DFW's north-south runways. Speeds will diminish considerably before sunset. 25 && .SHORT TERM... /Issued 341 AM CST Fri Nov 17 2017/ /Today and Tonight/ Strong low level warm advection is in full swing early this Friday morning in advance of a deep longwave Western CONUS upper trough and as evidenced by 925mb flow of 30-35 knots. A warm front just south of the Red River Valley will move north out of the area later this morning. A few sprinkles may occur along and north of this feature through mid-morning, but nothing of consequence is expected. Morning stratus will hang around through mid-late morning, but should disperse and scatter as we move into the afternoon hours with the aforementioned strong warm advection. Deepening surface lee-side cyclogenesis today in advance of our Western CONUS upper trough will result in gusty south winds of 15-25 mph and well above normal temperatures. Highs will range from the upper 70s east to the mid 80s east. Despite the above normal temperatures and very breezy conditions, any fire weather concerns should be minimal as afternoon humidity values will be relatively high. The breezy, humid, and above normal conditions will continue through the evening and much of the overnight hours Friday night, before the much anticipated strong Fall cold front arrives into the far northwest counties just before sunrise Saturday morning. Another stratus surge with either a few sprinkles or light showers will occur ahead of the front, however, veering low level flow should keep surface convergence ahead of the cold front minimal and any isolated activity confined across much of Central Texas and areas east of I-35 across the north. Lows will fall into the 50s behind the cold front by sunrise Saturday, while balmy 60s continue in advance of the front. 05/ && .LONG TERM... /Issued 341 AM CST Fri Nov 17 2017/ /Saturday through Tuesday/ The main headline in the long term forecast will be early Saturday's cold front, a brief return to near seasonal conditions and then above normal warmth next week. There will be another cold front early next week with very low rain chances. Thereafter, rain-free conditions are advertised for the upcoming holiday travel and festivities. After a very warm Friday, Saturday will be about 10 to 15 degrees cooler for most of North and Central TX. The lone exception may be across far southeastern zones (Milam, Robertson and Leon) where the front may not make it through before peak heating. For all other areas, strong north winds will help to usher in cooler air. High temperatures for a majority of the area may actually occur before noon and fall through the afternoon hours. Elsewhere, there should still be some warming ahead of the frontal boundary as a pre-frontal trough develops and veers low level flow. If the front is slower than currently advertised, conditions may warm even more than forecast. As mentioned above, far southeastern zones may still see above normal warmth ahead of the front with temperatures in the upper 70s appearing possible. The veered flow ahead of the frontal boundary should limit low level convergence necessary for the development of widespread measurable precipitation. Low level moisture and a weak WAA regime will remain in place ahead of this boundary and for now I'll only advertise a slight chance for a few sprinkles down across southeastern zones to account for any weak ascent here. Once the front swings through, the rain potential will approach nil. The cold front is projected to blast through the upper TX coast and southward through the Rio Grande Valley by Saturday evening. This will be important for next week's low rain chances, as the Continental Shelf just offshore of the coast may become scoured. The other story on Saturday will be the strong non-convective winds. Deep-post frontal mixing up to around 850mb will support the transfer of at least some of the 40 to 50 knot aloft. This mechanical mixing in tandem with 2-3 mb/hr pressure rises in the wake of the frontal boundary will likely warrant a Wind Advisory for parts, if not all of the area on Saturday. Saturday Night into Sunday should feature dry and cool conditions. Winds should subside as the boundary layer decouples and outside of perhaps some jet-level cirrus, it should be a mostly clear night. Those factors should support optimal radiational cooling and I've hedged towards the cooler side of guidance for Sunday morning low temperatures. Surface high pressure will settle in across western North TX and with northwest zones being in close proximity to this feature, temperatures will likely fall closer to near or below the freezing mark here. Outside of a few sheltered spots, much of the remainder of the CWA should remain in the mid 30s to low 40s. Temperatures on Sunday will remain near seasonal norms as weak cold air advection lingers. Ample sunshine, however, should still allow temperatures to climb into the upper 50s and low, to perhaps mid 60s areawide. Sunday night into Monday will feature another cool night, albeit, warmer than the previous night, courtesy of increased southerly low level flow. The flow aloft will become increasingly northwesterly which should keep the remainder of the weekend and into early next week dry. Temperatures on Monday and Tuesday will moderate to above normal values with readings in the upper 60s and low to mid 70s. Early Tuesday, the northwest flow will become increasing meridional as a compact shortwave trough dives southward out of the Four Corners region. This feature is expected to dive southward towards the Big Bend of TX with an attendant push of colder air down the Central Plains and into North and Central TX. Low level moisture will make an attempt to lift northward, but due to the aforementioned early weekend frontal intrusion into the Gulf, it's likely that the moisture quality when it returns northward will be quite poor. There may be enough lift to offset the meager moisture, but for now I'll limit PoPs to the far southern zones late Tuesday into early Wednesday. Instability looks meager and I'll only advertise light rain showers in the worded forecasts. Tuesday's front should allow for seasonal daytime high temperatures on Wednesday. Thereafter, the current forecast indicates pleasant travel conditions across North and Central TX with above normal warmth returning for Thanksgiving Day and extending into the holiday weekend. 24-Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 82 64 69 41 62 / 5 5 10 0 0 Waco 83 66 72 37 62 / 5 5 10 0 0 Paris 78 63 68 34 61 / 10 10 10 0 0 Denton 83 62 68 34 62 / 5 0 5 0 0 McKinney 80 64 67 36 61 / 5 5 10 0 0 Dallas 83 66 69 42 62 / 5 5 10 0 0 Terrell 82 66 71 38 62 / 5 10 10 0 0 Corsicana 82 67 71 41 62 / 5 10 10 0 0 Temple 83 66 74 39 63 / 5 10 10 0 0 Mineral Wells 86 60 66 34 62 / 5 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 25/82
Hazardous weather outlook, Nov 17, 2:56 AM CST, 12 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 256 AM CST Fri Nov 17 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 256 AM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.